# SDR DALA2023071205658

- Difficulty date: July 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,329 hours, 44,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 2R DOOR EMERGENCY EXIT SIGN FELL OFF. CORRECTIVE ACTION: EXT SIGN RESECURED. OK FOR SVC. REF B757 AMM 33-51 (4791592)
